Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 68, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Sep 19, 2010, 3:48 AM CDT for Harrison County, Worth County, Missouri. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2010, 3:48 AM CDT (08:48 UTC)
- Expired
- Sep 19, 2010, 12:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Harrison County, MO, Worth County, MO
The radar
The Des Moines radar (KDMX), 153 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2603 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
878
WGUS53 KEAX 190848
FFWEAX
MOC081-227-191500-
/O.NEW.KEAX.FF.W.0068.100919T0848Z-100919T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT SUN SEP 19 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN WORTH COUNTY IN NORTHWEST MISSOURI...
HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1000 AM CDT
* AT 346 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF TRAINING THUNDERSTORMS EXTENDING FROM SOUTHWEST IOWA INTO
NORTH CENTRAL MISSOURI...AFFECTING AREAS FROM JUST EAST OF GRANT
CITY TO NEAR BETHANY. RAIN GAUGE REPORTS OF ONE AND A HALF INCHES
OF RAIN PER HOUR HAVE BEEN OBSERVED IN LAMONI IOWA...SUGGESTING
THAT BETWEEN THREE AND FOUR INCHES OF RAIN COULD EASILY FALL
ACROSS THE WARNED AREA THROUGH 5 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EAGLEVILLE...GRANT CITY AND RIDGEWAY AS WELL AS INTERSTATE 35 FROM
BETHANY NORTH TO THE IOWA BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4018 9378 4037 9423 4039 9423 4038 9427
4047 9447 4057 9447 4058 9379
$$
BOOKBINDER2 follow-up statements
439
WGUS53 KEAX 191417
FFWEAX
MOC081-227-191800-
/O.EXT.KEAX.FF.W.0068.000000T0000Z-100919T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 AM CDT SUN SEP 19 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN WORTH COUNTY IN NORTHWEST MISSOURI...
HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 100 PM CDT
* AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT SHOWERS AND THUNDERSTORMS WERE SHIFTING TO THE EAST OF THE
WARNED AREA. HOWEVER...STORM TOTAL RAINFALL AMOUNTS OF 3 TO 5
INCHES WERE COMMON ACROSS THIS REGION. THIS AREA OF HEAVY
RAINFALL ALSO EXTENDED INTO PORTIONS OF SOUTHERN IOWA. FLOODING
OF RURAL ROADS IS LIKELY TODAY AS SIGNIFICANT RUNOFF WILL CONTINUE
FROM THE EARLIER RAINFALL.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EAGLEVILLE...GRANT CITY AND RIDGEWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4018 9378 4037 9423 4039 9423 4038 9427
4047 9447 4057 9447 4058 9379
$$
SAW258
WGUS73 KEAX 191700
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1200 PM CDT SUN SEP 19 2010
MOC081-227-191714-
/O.CAN.KEAX.FF.W.0068.000000T0000Z-100919T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WORTH MO-HARRISON MO-
1200 PM CDT SUN SEP 19 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HARRISON AND
EASTERN WORTH COUNTIES IS CANCELLED...
EXCESSIVE RUNOFF...AND FLOODING OF RURAL AND LOW-LYING AREAS WILL
CONTINUE ACROSS THE REGION. THEREFORE...THIS WARNING AS BEEN
REPLACED WITH A FLOOD WARNING IN EFFECT UNTIL 1130 AM MONDAY.
LAT...LON 4018 9378 4037 9423 4039 9423 4038 9427
4047 9447 4057 9447 4058 9379
$$
SAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 3:48 AM CDT, 0 minutes earlier.
Area forecast discussion, Sep 19, 3:48 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 348 AM CDT SUN SEP 19 2010 .DISCUSSION... DYNAMIC FCST FOR SURE THIS MORNING...AS ITS BEEN A RATHER BUSY NIGHT GIVEN MULTIPLE HIGH IMPACT EVENTS ACROSS THE CWA. EARLY THIS MORNING...ONGOING CLUSTER OF TSRA BEING DRIVEN SOUTH OUT OF IOWA AS S/W ENERGY PUSHES ESE INTO WESTERN IA. LOW-LVL FLOW NOW BEGINNING TO VEER SUBSTANTIALLY...WHICH SHOULD CONTINUE TO PUSH THIS ACTIVITY THROUGH THE NORTHEASTERN THIRD OF THE CWA THROUGH DAYBREAK. THERE REMAINS AN ATTENDANT SVR THREAT IN THE NORTHEASTERN THIRD OF THE CWA AS MUCAPE VALUES REMAIN AOA 1500 J/KG WITH EFFECTIVE SHEAR IN THE 40-50 KNOT RANGE. HAIL WILL BE THE PRIMARY THREAT...HOWEVER CONCEIVABLE THAT WE COULD STILL SSE SOME GUSTY DOWNDRAFTS. HYDROLOGIC CONCERNS MAY LIKELY BECOME MAIN THREAT FROM THIS ACTIVITY. FURTHER WEST...AN INCREDIBLE SURGE OF COLD AIR IS DRAINING INTO CENTRAL KS THIS MORNING AS THE REMNANT FRONTAL BOUNDARY REMAINS STRETCHED ACROSS THE EAX CWA. THIS COLD AIR /SOME 20+ DEGREE SPREAD FROM FURTHER SOUTH/ IS RUNNING INTO THE 70 DEW POINT AIRMASS TO THE SOUTH...WITH THIS AIRMASS CLASH LEADING TO WIDESPREAD FOG AND VLIFR STRATUS IN THE WESTERN THIRD OF THE CWA. FOR TODAY...COMPLICATED FCST TO SAY THE LEAST. ONCE THIS S/W TROUGH MOVES THROUGH THE AREA...SUBSIDENCE BEING THE WAVE WILL STABILIZE THE MAJORITY OF THE CWA FOR THE MOST PART. THEN THE QUESTION BECOMES HOW SOON THE FRONT CAN RETREAT NORTHWARD AND WHAT IMPACT WILL THIS THICK STRATUS AND LOW-LVL CAA HAVE ON THE NORTHERN CWA. BY MID DAY...LOW-LVL WINDS SHOULD BACK AROUND TO THE SW PROVIDING A SUBSTANTIAL PUSH TO THE SFC BOUNDARY AND STRATUS. HOWEVER...THIS PUSH MAY NOT OCCUR UNTIL LATE IN THE DAY...FAR TOO LATE FOR THE NORTHERN PORTIONS OF THE CWA TO HAVE ANY UPWARDS BUMP. THUS WILL FCST WELL BELOW GUIDANCE NEAR THE NORTHERN BORDERS AND LOWER TEMPS ELSEWHERE. ANYWHERE SOUTH OF THE FRONTAL BOUNDARY THIS MORNING SHOULD HAVE A DECENT SHOT AT JUMPING BACK INTO THE LOWER-MID 80S...THIS MAY TAKE ALL DAY HOWEVER. PRECIP-WISE...FEEL THE CHC FOR AFTN CONVECTION COULD BE TIED TO THE REMNANT SFC OUTFLOW FROM THIS MORNINGS CONVECTION MAINLY IN THE EASTERN CWA. WILL CONTINUE WITH SLIGHT CHC WORDING. FOR TONIGHT AND MONDAY...A QUIET SPELL OF WEATHER IS EXPECTED. THIS SFC WARM FRONT WILL HAVE LIFTED NORTH THROUGH THE AREA BY DAYBREAK MONDAY...WITH H85 TEMPS SOME +20 DEGREES ADVECTING OVERHEAD. EXPECTING FAVORABLE MIXING CONDITIONS TO CREATE AN ENVIRONMENT CAPABLE OF UPR 80S TO EVEN LOW 90S IN SOME AREAS. DEW POINTS WON'T DROP THROUGH MONDAY AND HUMIDITY WILL BE HIGHER THAN NORMAL FOR THIS TIME OF THE YEAR BY MONDAY AFTN. THE NEXT WEATHER MAKER WILL ARRIVE ON TIME BY TUESDAY AFTN AND EVE AS A PROGRESSIVE S/W TROUGH MOVES THROUGH THE REGION. WILL CONTINUE TO ADVERTISE CHC POPS. HOWEVER...INITIAL LOOK AT SVR PARAMETERS WOULD SUGGEST A LIMITED SVR THREAT AS INSTABILITY AND LIFT MAY NOT BE THAT STRONG. HOWEVER...STILL HAVE PLENTY OF TIME TO ASSESS. DUX && .AVIATION... FOR THE 06Z TAFS...ONGOING THUNDERSTORM DEVELOPMENT ACROSS EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI WILL KEEP AT LEAST VICINITY MENTION OF STORMS AT THE TERMINALS THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. TERMINAL MOST UNDER THREAT FROM THESE STORMS IS THE INTERNATIONAL AIRPORT ON THE NORTH SIDE OF KANSAS CITY...KMCI. MVFR CONDITIONS WITH THESE STRONG THUNDERSTORMS...WITH BRIEF PERIODS OF IFR...WILL PERSIST TILL THE STORMS SHIFT A LITTLE FARTHER EAST AROUND 07Z. AFTER 07Z/19 THE STRONG TO SEVERE THUNDERSTORMS SHOULD HAVE MOVED OFF TO THE EAST OF THE TERMINALS...BUT SOME LINGERING SHOWERS MAY STILL PERSIST TILL JUST BEFORE SUNRISE. ANTICIPATE NUMEROUS AMENDMENTS TO THE TAFS THIS MORNING. OTHERWISE...LOW CLOUDS /IFR/ HAVE ADVECTED SOUTH INTO THE KSTJ TERMINAL BEHIND THE FRONT THAT SAGGED SOUTH SATURDAY. PREVAILING IFR CLOUDS ARE NOT ANTICIPATED TO MAKE IT AS FAR SOUTH AS KANSAS CITY DUE TO THE RESIDUAL STORM ACTIVITY NEAR THE BOUNDARY. THESE CLOUDS SHOULD LIFT BACK INTO THE MVFR RANGE BY MID-MORNING AS THE FRONTAL BOUNDARY LIFTS BACK TO THE NORTH. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Sep 18, 10:55 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1055 PM CDT SAT SEP 18 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1055 PM CDT SAT SEP 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...OVERNIGHT AN UNSTABLE ENVIRONMENT COUPLED WITH STRONG VERTICAL WIND SHEAR REMAINS IN PLACE ACROSS THE REGION LATE THIS EVENING. SCATTERED THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND TORRENTIAL RAINFALL WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. THE MOST INTENSE STORMS WILL BE FOCUSED JUST NORTH OF INTERSTATE 70...GRADUALLY SHIFTING NORTHWARD OVERNIGHT TO INCLUDE MOST OF NORTHERN MISSOURI. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LINGERING FRONT WILL CONTINUE TO PROVIDE SCATTERED THUNDERSTORM CHANCES THROUGH SUNDAY...ALTHOUGH THE THREAT FOR RENEWED SEVERE WEATHER APPEARS LOW AT THIS TIME. THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF THESE STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY RAINFALL ALSO POSSIBLE. ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE REQUIRED OVERNIGHT...PRIMARILY NORTH OF INTERSTATE 70 FOR THE THREAT OF LARGE HAIL AND FLASH FLOODING. BOOKBINDER
In the hours before
Local storm report, Sep 19, 2:23 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL 2 NE BLUE SPRINGS 39.04N 94.25W
09/18/2010 E1.75 INCH JACKSON MO TRAINED SPOTTER
&&
SFORTINSpecial weather statement, Sep 19, 2:32 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 232 AM CDT SUN SEP 19 2010 MOZ014-190815- DAVIESS MO- 232 AM CDT SUN SEP 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIESS COUNTY UNTIL 315 AM CDT... AT 227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF MAYSVILLE...MOVING NORTHEAST AT 15 MPH. THIS STORM HAS WEAKENED BELOW SEVERE LIMITS...BUT IS STILL CAPABLE OR PRODUCING HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GALLATIN...ALTAMONT AND JAMESON. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4005 9393 3988 9381 3983 9421 3994 9421 TIME...MOT...LOC 0732Z 244DEG 13KT 3990 9416 BOOKBINDER
Local storm report, Sep 19, 3:04 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 3 NNW BATES CITY 39.04N 94.09W
09/18/2010 E0.75 INCH LAFAYETTE MO AMATEUR RADIO
1120 PM FLASH FLOOD 4 ENE INDEPENDENCE 39.11N 94.28W
09/18/2010 JACKSON MO EMERGENCY MNGR
SEVERAL CARS STRANDED IN WATER UP TO BUMPER LEVEL,
ESTIMATED 8 TO 10 INCHES DEEP
&&
SFORTINLocal storm report, Sep 19, 3:06 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
306 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HEAVY RAIN CLAYCOMO 39.20N 94.48W
09/18/2010 M5.00 INCH CLAY MO EMERGENCY MNGR
&&
SFORTINLocal storm report, Sep 19, 3:13 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
313 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM TSTM WND DMG GLADSTONE 39.21N 94.56W
09/18/2010 CLAY MO FIRE DEPT/RESCUE
*** 1 INJ *** WIDESPREAD DAMAGE IN AN AREA BOUNDED BY
77TH STREET ON THE NORTH, I-435 ON THE EAST, PARVIN ROAD
ON THE SOUTH, AND TROOST AVENUE ON THE WEST SIDE.
NUMEROUS TREES AND LIMBS DOWN, ALONG WITH POWER LINES AND
POWER POLES. WIDESPREAD POWER OUTAGES REPORTED. 12 HOMES
REPORTED TO HAVE HAD TREES FALL ON THEM. ONE FIRE TRUCK
ALSO HAD A TREE FALL ON IT, WITH ONE FIREMAN HAVING MINOR
INJURIES.
&&
GAMISLocal storm report, Sep 19, 3:19 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
319 AM CDT SUN SEP 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL INDEPENDENCE 39.09N 94.35W
09/18/2010 M0.75 INCH JACKSON MO TRAINED SPOTTER
PENNY SIZE HAIL AT THE INTERSECTION OF HIGHWAY 291 AND
HIGHWAY 24.
0410 PM HAIL 3 NNE SUGAR CREEK 39.18N 94.39W
09/18/2010 E1.00 INCH JACKSON MO PUBLIC
0415 PM HAIL 13 SW KIRKSVILLE 40.06N 92.75W
09/18/2010 M1.00 INCH ADAIR MO TRAINED SPOTTER
0415 PM TSTM WND GST 13 SW KIRKSVILLE 40.06N 92.75W
09/18/2010 E60.00 MPH ADAIR MO TRAINED SPOTTER
0427 PM HAIL 1 SSW MILLARD 40.09N 92.55W
09/18/2010 E1.75 INCH ADAIR MO TRAINED SPOTTER
0427 PM HAIL 3 WNW BLUE SPRINGS 39.03N 94.33W
09/18/2010 E2.75 INCH JACKSON MO TRAINED SPOTTER
0431 PM HAIL 4 ENE RAYTOWN 39.02N 94.40W
09/18/2010 E4.50 INCH JACKSON MO PUBLIC
HAILSTONE MEASURED AT 5 1/2 INCHES IN DIAMETER - SOME
MELTING EVIDENT.
0436 PM HAIL INDEPENDENCE 39.09N 94.35W
09/18/2010 M1.00 INCH JACKSON MO PUBLIC
0440 PM HAIL LA PLATA 40.03N 92.49W
09/18/2010 M1.25 INCH MACON MO TRAINED SPOTTER
0451 PM HAIL BLUE SPRINGS 39.02N 94.30W
09/18/2010 E2.75 INCH JACKSON MO TRAINED SPOTTER
0453 PM HAIL 2 SSW BLUE SPRINGS 38.99N 94.30W
09/18/2010 E2.75 INCH JACKSON MO PUBLIC
0453 PM HAIL 4 N TONGANOXIE 39.17N 95.08W
09/18/2010 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
0454 PM HAIL BLUE SPRINGS 39.02N 94.28W
09/18/2010 M1.75 INCH JACKSON MO PUBLIC
INTERSECTION OF HIGHWAY 7 AND HIGHWAY 40.
0508 PM HAIL GRAIN VALLEY 39.01N 94.21W
09/18/2010 M1.50 INCH JACKSON MO TRAINED SPOTTER
0510 PM LIGHTNING LEES SUMMIT 38.92N 94.38W
09/18/2010 JACKSON MO PUBLIC
CHIMNEY WAS KNOCKED OFF A HOME IN THE BORDNER ESTATES,
JUST NORTHWEST OF TODD GEORGE AND LANGSFORD.
0530 PM HAIL GRAIN VALLEY 39.01N 94.21W
09/18/2010 M1.50 INCH JACKSON MO NWS EMPLOYEE
0537 PM HAIL OAK GROVE 39.00N 94.13W
09/18/2010 E0.75 INCH JACKSON MO LAW ENFORCEMENT
0537 PM HAIL 4 W TONGANOXIE 39.11N 95.16W
09/18/2010 E0.88 INCH LEAVENWORTH KS EMERGENCY MNGR
0543 PM HAIL 4 W TONGANOXIE 39.11N 95.16W
09/18/2010 E1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
0548 PM HAIL OAK GROVE 39.00N 94.13W
09/18/2010 E1.50 INCH JACKSON MO EMERGENCY MNGR
NICKEL TO PING PONG SIZED HAIL.
0556 PM HAIL 4 S PLEASANT HILL 38.74N 94.27W
09/18/2010 M1.00 INCH CASS MO NWS EMPLOYEE
0557 PM FUNNEL CLOUD 4 N RENO 39.11N 95.12W
09/18/2010 LEAVENWORTH KS NWS EMPLOYEE
FUNNEL CLOUD WRAPPED IN RAIN.
0559 PM HAIL 4 N RENO 39.11N 95.12W
09/18/2010 E1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
0559 PM HAIL EXCELSIOR SPRINGS 39.35N 94.23W
09/18/2010 E0.75 INCH CLAY MO BROADCAST MEDIA
0601 PM HAIL 2 S PLEASANT HILL 38.77N 94.27W
09/18/2010 M1.75 INCH CASS MO TRAINED SPOTTER
0614 PM HAIL TONGANOXIE 39.11N 95.08W
09/18/2010 E1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
0615 PM HAIL 3 S BASEHOR 39.08N 94.93W
09/18/2010 E0.88 INCH LEAVENWORTH KS EMERGENCY MNGR
0620 PM HAIL LONE JACK 38.87N 94.17W
09/18/2010 M0.88 INCH JACKSON MO NWS EMPLOYEE
0649 PM HAIL LONE JACK 38.87N 94.17W
09/18/2010 E0.88 INCH JACKSON MO NWS EMPLOYEE
0715 PM HEAVY RAIN 3 N KINGSVILLE 38.79N 94.07W
09/18/2010 E0.00 INCH JOHNSON MO LAW ENFORCEMENT
2-4 INCHES OF WATER RUNNING ACROSS W HIGHWAY
0715 PM HEAVY RAIN HOLDEN 38.71N 93.99W
09/18/2010 E0.00 INCH JOHNSON MO LAW ENFORCEMENT
2-3 INCHES OF WATER FLOWING ACROSS HIGHWAY 58
0722 PM HAIL 3 S WARRENSBURG 38.72N 93.73W
09/18/2010 E0.88 INCH JOHNSON MO TRAINED SPOTTER
0725 PM HAIL 5 S WARRENSBURG 38.69N 93.73W
09/18/2010 M0.75 INCH JOHNSON MO TRAINED SPOTTER
WINDS ALSO ESTIMATED AT 50 TO 55 MPH.
0726 PM HAIL 2 S WARRENSBURG 38.73N 93.73W
09/18/2010 M0.88 INCH JOHNSON MO TRAINED SPOTTER
0730 PM HAIL 3 NNW BATES CITY 39.04N 94.09W
09/18/2010 E0.75 INCH LAFAYETTE MO AMATEUR RADIO
0734 PM TSTM WND DMG LEETON 38.58N 93.70W
09/18/2010 JOHNSON MO LAW ENFORCEMENT
POWER LINES DOWN
0803 PM HAIL 6 ESE GREEN RIDGE 38.59N 93.31W
09/18/2010 E1.00 INCH PETTIS MO EMERGENCY MNGR
0808 PM HAIL 7 S SEDALIA 38.60N 93.23W
09/18/2010 E1.50 INCH PETTIS MO EMERGENCY MNGR
0832 PM HAIL RAYTOWN 38.99N 94.47W
09/18/2010 E1.00 INCH JACKSON MO LAW ENFORCEMENT
0835 PM HAIL WARRENSBURG 38.76N 93.73W
09/18/2010 E0.75 INCH JOHNSON MO TRAINED SPOTTER
0925 PM HAIL 4 W NOVINGER 40.23N 92.78W
09/18/2010 E1.50 INCH ADAIR MO TRAINED SPOTTER
0926 PM HAIL 3 N WARRENSBURG 38.80N 93.73W
09/18/2010 E0.75 INCH JOHNSON MO PUBLIC
0945 PM HAIL 2 NE BLUE SPRINGS 39.04N 94.25W
09/18/2010 E1.75 INCH JACKSON MO TRAINED SPOTTER
0948 PM HAIL 1 NE BLUE SPRINGS 39.03N 94.27W
09/18/2010 E1.00 INCH JACKSON MO TRAINED SPOTTER
1002 PM FLASH FLOOD KIRKSVILLE 40.20N 92.58W
09/18/2010 ADAIR MO LAW ENFORCEMENT
STREET FLOODING OCCURRING THROUGHOUT KIRKSVILLE. 6 INCHES
OF STANDING WATER IN SHERIFF OFFICE PARKING LOT.
1003 PM HEAVY RAIN 4 W NOVINGER 40.23N 92.78W
09/18/2010 M2.20 INCH ADAIR MO TRAINED SPOTTER
1005 PM HAIL GRAIN VALLEY 39.01N 94.21W
09/18/2010 M0.88 INCH JACKSON MO NWS EMPLOYEE
ALSO MEASURED 3.06 INCHES OF RAIN.
1007 PM FLASH FLOOD 4 NNE BLUE SPRINGS 39.07N 94.25W
09/18/2010 JACKSON MO FIRE DEPT/RESCUE
WATER COVERING THE ROAD IN LANDAHL PARK
1008 PM HAIL 1 NE BLUE SPRINGS 39.03N 94.27W
09/18/2010 M1.75 INCH JACKSON MO TRAINED SPOTTER
1008 PM FLASH FLOOD 3 NE BLUE SPRINGS 39.04N 94.24W
09/18/2010 JACKSON MO FIRE DEPT/RESCUE
WATER 6 INCH DEEP COVERING ROADWAY.
1048 PM FLASH FLOOD 2 SSE GLADSTONE 39.19N 94.54W
09/18/2010 CLAY MO FIRE DEPT/RESCUE
CARS STRANDED IN HIGH WATER
1048 PM FLASH FLOOD 1 SE NORTHMOOR 39.17N 94.59W
09/18/2010 CLAY MO FIRE DEPT/RESCUE
WATER COVERING ROAD, CARS STRANDED
1058 PM TSTM WND GST RIVERSIDE 39.17N 94.63W
09/18/2010 E60.00 MPH PLATTE MO TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.
1102 PM HAIL 2 SW CLAYCOMO 39.18N 94.50W
09/18/2010 E1.00 INCH CLAY MO FIRE DEPT/RESCUE
POWER LINES DOWN AS WELL DUE TO THUNDERSTORM WINDS
1104 PM HAIL 2 SSE CLAYCOMO 39.17N 94.46W
09/18/2010 E1.75 INCH CLAY MO NWS EMPLOYEE
WINDS ESTIMATED AT 60 MPH
1115 PM HAIL 3 NNE KANSAS CITY 39.16N 94.53W
09/18/2010 E1.75 INCH CLAY MO AMATEUR RADIO
DAMAGE TO WINDOWS IN HOME DUE TO HAIL.
1119 PM HAIL 1 SW CLAYCOMO 39.19N 94.49W
09/18/2010 E1.25 INCH CLAY MO FIRE DEPT/RESCUE
1120 PM FLASH FLOOD 4 ENE INDEPENDENCE 39.11N 94.28W
09/18/2010 JACKSON MO EMERGENCY MNGR
SEVERAL CARS STRANDED IN WATER UP TO BUMPER LEVEL,
ESTIMATED 8 TO 10 INCHES DEEP
1126 PM TSTM WND GST GLADSTONE 39.21N 94.56W
09/18/2010 E65.00 MPH CLAY MO PUBLIC
THUNDERSTORM WIND GUSTS ESTIMATED TO 65 MPH.
1126 PM TSTM WND DMG GLADSTONE 39.21N 94.56W
09/18/2010 CLAY MO FIRE DEPT/RESCUE
*** 1 INJ *** WIDESPREAD DAMAGE IN AN AREA BOUNDED BY
77TH STREET ON THE NORTH, I-435 ON THE EAST, PARVIN ROAD
ON THE SOUTH, AND TROOST AVENUE ON THE WEST SIDE.
NUMEROUS TREES AND LIMBS DOWN, ALONG WITH POWER LINES AND
POWER POLES. WIDESPREAD POWER OUTAGES REPORTED. 12 HOMES
REPORTED TO HAVE HAD TREES FALL ON THEM. ONE FIRE TRUCK
ALSO HAD A TREE FALL ON IT, WITH ONE FIREMAN HAVING MINOR
INJURIES.
1126 PM TSTM WND DMG GLADSTONE 39.21N 94.56W
09/18/2010 CLAY MO PUBLIC
EIGHT INCH TREE LIMBS DOWN AND ALSO A LARGE MAPLE TREE
WAS SPLIT IN HALF. HAIL UP TO AN INCH AND A HALF IN
DIAMETER WAS COVERING THE GROUND.
1126 PM TSTM WND DMG CLAYCOMO 39.20N 94.48W
09/18/2010 CLAY MO FIRE DEPT/RESCUE
NUMEROUS TREES DOWN, TREE SIZE VARIES FROM 4 INCHES TO 10
INCHES. POWER LINES DOWN. ONE TRAILER HOME DESTROYED, ONE
DAMAGED BY FALLING TREES.
1126 PM HAIL CLAYCOMO 39.20N 94.48W
09/18/2010 E0.88 INCH CLAY MO PUBLIC
1126 PM HAIL GLADSTONE 39.21N 94.56W
09/18/2010 E2.50 INCH CLAY MO PUBLIC
1150 PM HAIL 2 S EASTON KS 39.32N 95.12W
09/18/2010 M1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
1155 PM HEAVY RAIN CLAYCOMO 39.20N 94.48W
09/18/2010 M5.00 INCH CLAY MO EMERGENCY MNGR
1202 AM HAIL 2 S EASTON KS 39.32N 95.12W
09/19/2010 E1.50 INCH LEAVENWORTH KS EMERGENCY MNGR
1210 AM HAIL 6 E EASTON KS 39.35N 95.00W
09/19/2010 M1.75 INCH LEAVENWORTH KS EMERGENCY MNGR
HAIL UP TO GOLF BALL IN SIZE COVERED THE ROAD. ALSO HAD
BRIEF WIND GUST TO AN ESTIMATED 60 MPH.
1225 AM HAIL 1 NE SMITHVILLE 39.39N 94.56W
09/19/2010 E0.75 INCH CLAY MO PUBLIC
1228 AM TSTM WND GST 2 E SMITHVILLE 39.38N 94.54W
09/19/2010 E60.00 MPH CLAY MO TRAINED SPOTTER
THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.
1228 AM HAIL SMITHVILLE 39.38N 94.57W
09/19/2010 E1.50 INCH CLAY MO TRAINED SPOTTER
ALSO HAD WIND GUSTS ESTIMATED TO 60 MPH.
1230 AM HAIL FT LEAVENWORTH 39.37N 94.92W
09/19/2010 M1.00 INCH LEAVENWORTH KS EMERGENCY MNGR
1235 AM TSTM WND DMG 1 NE SMITHVILLE 39.39N 94.56W
09/19/2010 CLAY MO LAW ENFORCEMENT
ROOF WAS REPORTED TO HAVE BLOWN OFF HOUSE. DOCKS ON THE
LAKE WERE SEPARATED FROM THE SHORE.
1240 AM TSTM WND GST 1 ENE SMITHVILLE 39.39N 94.56W
09/19/2010 E80.00 MPH CLAY MO TRAINED SPOTTER
*** 1 INJ *** NUMEROUS REPORTS OF DAMAGE VICINITY OF
SMITHVILLE LAKE. TREES DOWNED ON HOMES AND FENCES BLOWN
DOWN. CHURCH CAMP ATTENDANT REPORTS SEVERAL CAMPING TENTS
BLOWN DOWN AND INTO SMITHVILLE LAKE AT SMITHS FORK
CAMPGROUND. TIME ESTIMATE BASED ON RADAR 0530Z-0540Z.
1245 AM FLASH FLOOD 1 NE SMITHVILLE 39.39N 94.56W
09/19/2010 CLAY MO TRAINED SPOTTER
ONE FOOT OF WATER FLOWING OVER ROUTE DD NEAR SMITHVILLE
LAKE.
0130 AM HAIL EDGERTON 39.51N 94.63W
09/19/2010 E0.75 INCH PLATTE MO TRAINED SPOTTER
0144 AM HAIL 2 S GOWER 39.58N 94.59W
09/19/2010 E0.75 INCH CLINTON MO PUBLIC
0146 AM HAIL 2 S GOWER 39.58N 94.59W
09/19/2010 E1.50 INCH CLINTON MO PUBLIC
0210 AM HAIL 3 E MAYSVILLE 39.89N 94.30W
09/19/2010 E0.88 INCH DEKALB MO AMATEUR RADIO
0210 AM TSTM WND GST 3 E MAYSVILLE 39.89N 94.30W
09/19/2010 E65.00 MPH DEKALB MO AMATEUR RADIO
&&
SFORTINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 7:15 PM CDT | Areal Flood Advisory | EAX | Johnson | 6 hr |
| Sep 18, 7:18 PM CDT | Special Weather Statement | EAX | Howard | 42 min |
| Sep 18, 7:31 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 29 min |
| Sep 18, 7:48 PM CDT | Special Weather Statement | EAX | Lafayette | 42 min |
| Sep 18, 7:50 PM CDT | Special Weather Statement | EAX | Macon | 40 min |
| Sep 18, 7:53 PM CDT | Special Weather Statement | EAX | Putnam | 52 min |
| Sep 18, 7:59 PM CDT | Special Weather Statement | EAX | Howard | 46 min |
| Sep 18, 8:00 PM CDT | Severe Thunderstorm Warning | EAX | Pettis | 30 min |
| Sep 18, 8:06 PM CDT | Areal Flood Advisory | EAX | Chariton, Howard, Saline | 4 hr |
| Sep 18, 8:16 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Saline | 29 min |
| Sep 18, 8:27 PM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| Sep 18, 8:37 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 23 min |
| Sep 18, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 31 min |
| Sep 18, 9:08 PM CDT | Areal Flood Advisory | EAX | Adair, Grundy, Mercer, Putnam, Schuyler, Sullivan | 7 hr |
| Sep 18, 9:11 PM CDT | Special Weather Statement | EAX | Jackson | 49 min |
| Sep 18, 9:13 PM CDT | River Flood Warning | EAX | Jackson | 9 hr |
| Sep 18, 9:13 PM CDT | Special Weather Statement | EAX | Johnson | 47 min |
| Sep 18, 9:28 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 32 min |
| Sep 18, 9:49 PM CDT | Special Weather Statement | EAX | Mercer | 41 min |
| Sep 18, 10:01 PM CDT | Flash Flood Warning | EAX | Adair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more | 14 hr |
| Sep 18, 10:11 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Lafayette | 26 min |
| Sep 18, 10:21 PM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 118 min |
| Sep 18, 10:51 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 24 min |
| Sep 18, 10:56 PM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte, Ray | 6 hr |
| Sep 18, 11:17 PM CDT | Severe Thunderstorm Warning | EAX | Adair | 21 min |
| Sep 18, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson | 25 min |
| Sep 18, 11:25 PM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 6 hr |
| Sep 18, 11:25 PM CDT | Severe Thunderstorm Warning | EAX | Clay | 35 min |
| Sep 19, 12:05 AM CDT | Special Weather Statement | EAX | Caldwell | 40 min |
| Sep 19, 12:10 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 35 min |
| Sep 19, 12:19 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 41 min |
| Sep 19, 12:36 AM CDT | Special Weather Statement | EAX | Grundy | 39 min |
| Sep 19, 12:41 AM CDT | Severe Thunderstorm Warning | EAX | Clay | 34 min |
| Sep 19, 12:58 AM CDT | Severe Thunderstorm Warning | EAX | Platte | 32 min |
| Sep 19, 1:15 AM CDT | Special Weather Statement | EAX | Clinton | 45 min |
| Sep 19, 1:29 AM CDT | Special Weather Statement | EAX | Clinton | 46 min |
| Sep 19, 1:32 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, Platte | 28 min |
| Sep 19, 1:34 AM CDT | Severe Thunderstorm Warning | EAX | DeKalb | 26 min |
| Sep 19, 1:51 AM CDT | Special Weather Statement | EAX | Mercer | 39 min |
| Sep 19, 1:56 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 28 hr |
| Sep 19, 2:00 AM CDT | Special Weather Statement | EAX | Clinton | 45 min |
| Sep 19, 2:01 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 29 min |
| Sep 19, 2:32 AM CDT | Special Weather Statement | EAX | Daviess | 43 min |
| Sep 19, 3:55 AM CDT | Severe Thunderstorm Warning | EAX | Harrison | 35 min |
| Sep 19, 4:11 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 34 min |
| Sep 19, 4:42 AM CDT | Special Weather Statement | EAX | Grundy | 48 min |
| Sep 19, 5:01 AM CDT | Flash Flood Warning | EAX | Chariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more | 7 hr |
| Sep 19, 5:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Sep 19, 5:46 AM CDT | Special Weather Statement | EAX | Linn | 29 min |
| Sep 19, 5:48 AM CDT | Special Weather Statement | EAX | Livingston | 27 min |
| Sep 19, 6:48 AM CDT | Areal Flood Advisory | EAX | Carroll, Chariton, Howard, Livingston, Macon, Randolph | 5 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Chariton, Macon | 21 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Linn, Livingston | 45 hr |
| Sep 19, 8:52 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 10 days |
| Sep 19, 11:51 AM CDT | Areal Flood Warning | EAX | Adair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more | 24 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.